SciELO - Scientific Electronic Library Online

 
vol.33 issue3On (γ, δ) -Bitopological semi-closed set via topological ideal author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

JYOTI DUTTA, Amar  and  CHANDRA TRIPATHY, Binod. Statistically pre-Cauchy Fuzzy real-valued sequences defined by Orlicz function. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.3, pp.235-243. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000300001.

In this article we have defined statistically pre-Cauchy sequence of fuzzy real numbers defined by Orlicz function. We have proved a necessary and sufficient condition for a sequence X =(Xk) of fuzzy real numbers to be statistically pre-Cauchy. We have also established some other results.

Keywords : Statistically pre-Cauchy; statistically convergence; Orlicz function; fuzzy real numbers.

        · text in English     · English ( pdf )